Sur les polynômes de newton et certaines formules d'interpolation

René Lagrange Dijon

TBD mathscidoc:1701.33715

Acta Mathematica, 52, (1), 169-187, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:50 uploaded by actaadmin ] [ 109 downloads ] [ 0 comments ]
@inproceedings{rené1929sur,
  title={Sur les polynômes de newton et certaines formules d'interpolation},
  author={René Lagrange},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050671519424},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={169-187},
  year={1929},
}
René Lagrange. Sur les polynômes de newton et certaines formules d'interpolation. 1929. Vol. 52. In Acta Mathematica. pp.169-187. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050671519424.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved